MAUDE Adverse Event Report: CARDINAL HELATH MONOJCT 6ML SYR L-SLIP; SYRINGE, PISTON

CARDINAL HELATH MONOJCT 6ML SYR L-SLIP; SYRINGE, PISTON
Model Number 1180600555
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that while using the syringe in a transfer device, the tip (which does not have a luer tip, it has a smooth tip ending) broke off.This occurred in the ed.No injuries were reported.Per additional information provided on (b)(6) 2022, they were taking the syringe and connecting it to a vacutainer and the tip of the syringe broke which caused blood to splash on the patient, nurse, and room.No adverse events occurred.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.This product was manufactured and packaged on dec.21-23, 2021.During the manufacturing process a sample of syringes were visually and functionally inspected with zero issues recorded relating to this report.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition and determine the root cause.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 6ML SYR L-SLIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HELATH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15587978
Report Number1915484-2022-01297
Device Sequence Number2810245
Product Code FMF
UDI-Device Identifier10884521013568
UDI-Public10884521013568
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1180600555
Device Catalogue Number1180600555
Device Lot Number202600X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date10/12/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown